# SDR SWAA2021082519958

- Difficulty date: February 13, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 61,280 hours, 36,034 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500b Lbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAFFLE AT BS 500B LBL 24 HAS A CRACKED FRAME ATTACHMENT CLIP / REMOVED AND REPLACED ON FWD CARGO BAY BS 500B LBL 24 FWD FRAME ATTACHMENT CLIP P/N 143A7502U159 IAW SRM 51-40-02 AND DWG 143A7505 REV B. 80641U 13FEB20
